# SDR FDEA202106121518

- Difficulty date: June 12, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 76,596 hours, 20,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680507
- Condition: Corroded
- Location: Bs 430-450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - SEAT TRACK FROM STATION 430 TO STATION 450 X = 88 FOUND WITH   CORROSION. FORWARD CABIN - CORROSION AT SEAT TRACK STATION 430 TO STATION 450 , X = 88   EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REMOVED AND REPLACED FROM EXISTING   SPLICE STATION 484.784 TO END OF PART STATION 392 , X = 88 AS PER SRM 51-31-01-0G.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
